# SDR 97UAL900344

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER PLACING THE EMERGENCY LIGHTS SWITCH TO OFF POSITION, ALL EMERGENCY LIGHTS CAME ON.
